# SDR AALA201810309011

- Difficulty date: October 6, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Part serial: CG1980
- Condition: Saturated
- Location: Rt Elevator
- Part time: 56,092 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. TRAPPED WATER INDICATION FOUND ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS. LOCATED 54.5 INCHES INBOARD FROM RIB10 AND 3.4 INCHES FROM TRAILING EDGE, ON RIGHT HAND HORIZONTAL STABILIZER. REPAIRED RIGHT HAND ELEVATOR PER SRM 55-21-11-300-004 PAR 2A.
